# SDR CALA2025090508508

- Difficulty date: September 3, 2025
- Submitted: September 5, 2025
- Operation: Air carrier
- Aircraft: N16709
- Make and model: Boeing 737724
- Aircraft serial: 28779
- Aircraft time: 84,044 hours, 30,710 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: ADD71701100
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING SYSTEM FUNCTIONAL CHECK -  M1670 BATTERY FAILED FUNCTION CHECK.  REMOVED AND REPLACED EMERGENCY LIGHT BATTERY PACK IAW AMM 33-51-06-960-805,. OPS CHECKED GOOD.
